Elliptic systems in$H$_{$s,δ$}spaces on manifolds which are euclidean at infinity

Y. Choquet-bruhat Department de Mécanique, Université de Paris D. Christodoulou Max-Planck-Institut für Astrophysik, München, Germany

TBD mathscidoc:1701.331581

Acta Mathematica, 146, (1), 129-150, 1980.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:53 uploaded by actaadmin ] [ 223 downloads ] [ 0 comments ]
@inproceedings{y.1980elliptic,
  title={Elliptic systems in$H$_{$s,δ$}spaces on manifolds which are euclidean at infinity},
  author={Y. Choquet-bruhat, and D. Christodoulou},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203253531740290},
  booktitle={Acta Mathematica},
  volume={146},
  number={1},
  pages={129-150},
  year={1980},
}
Y. Choquet-bruhat, and D. Christodoulou. Elliptic systems in$H$_{$s,δ$}spaces on manifolds which are euclidean at infinity. 1980. Vol. 146. In Acta Mathematica. pp.129-150. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203253531740290.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved